# SDR DALA2019011700312

- Difficulty date: January 15, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 18,262 hours, 6,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Holder
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3812 GIRT BAR BRACKETS DAMAGED. CORRECTIVE ACTION: SECURED L-1 DOOR GIRT BAR STOWAGE HOLDER ON DOOR PER AMM 25 -66. OPS CK NORMAL (0904414).
